# SDR JJBA20250808022

- Difficulty date: July 21, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM FR27 FLANGE IB CRACKED. REPAIR DOUBLER ON CFII LH OMEGA BEAM ON INBD VERTICAL FLANGE AT FR 27
